Existence of positive harmonic functions on groups and on covering manifolds
Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 1, p. 59-80
@article{AIHPB_1995__31_1_59_0,
     author = {Bougerol, Philippe and Elie, Laure},
     title = {Existence of positive harmonic functions on groups and on covering manifolds},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {31},
     number = {1},
     year = {1995},
     pages = {59-80},
     zbl = {0833.22006},
     mrnumber = {1340031},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1995__31_1_59_0}
}
Bougerol, Philippe; Elie, Laure. Existence of positive harmonic functions on groups and on covering manifolds. Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 1, pp. 59-80. http://www.numdam.org/item/AIHPB_1995__31_1_59_0/

[1] G. Alexopoulos, Fonctions harmoniques bornées sur les groupes résolubles, C. R. Acad. Sci. Paris, I, Vol. 305, 1987, pp. 777-779. | MR 921133 | Zbl 0657.31014

[2] A. Ancona, Théorie du potentiel sur les graphes et les variétés, Lecture Notes in Math., Vol. 1427, 1990, Springer Verlag, Berlin, Heidelberg, New York, pp. 4-112. | MR 1100282 | Zbl 0719.60074

[3] S. Asmussen, Applied probability and queues, Wiley, New York, 1987. | MR 889893 | Zbl 0624.60098

[4] A. Avez, Harmonic functions on groups, in Differential geometry and relativity, Reidel, Dordrecht, 1976, pp. 27-32. | MR 507229 | Zbl 0345.31004

[5] R. Azencott, Espaces de Poisson des groupes localement compacts, Lecture Notes in Math., Vol. 148, 1970, Springer Verlag, Berlin, Heidelberg, New York. | MR 501376 | Zbl 0208.15302

[6] M. Babillot, Ph. Bougerol and L. Elie, in preparation.

[7] W. Ballmann and F. Ledrappier, Discretization of positive harmonic functions on Riemannian manifolds and Martin boundaries, Actes de la Table Ronde de Géométrie Différentielle en l'honneur de Marcel Berger, Arthur L. Besse, Ed., Séminaires et Congrès 1, 1994, SMF. | Zbl 0885.53037

[8] N. Bourbaki, Lie groups and Lie algebra, Hermann, Paris, 1975.

[9] R. Brooks, The fundamental group and the spectrum of the Laplacian, Comm. Math. Helv., Vol. 56, 1981, pp. 501-508. | MR 656213 | Zbl 0495.58029

[10] E. Cinlar, Markov renewal theory, Adv. Appl. Prob., Vol. 1, 1969, pp. 123-187. | MR 268975 | Zbl 0212.49601

[11] L. Elie, Comportement asymptotique du noyau potentiel sur les groupes de Lie, Ann. Scient. Ec. Norm. Sup., Vol. 15, 1982, pp. 257-364. | Numdam | MR 683637 | Zbl 0509.60070

[12] W. Feller, An introduction to probability and its application, Vol. 2, 1971, Wiley, New York. | MR 270403

[13] Y. Guivarc'H, Croissance polynomiale et périodes des fonctions harmoniques, Bull. Soc. Math. France, Vol. 101, 1973, pp. 178-250. | Numdam | MR 369608 | Zbl 0294.43003

[14] Y. Guivarc'H, Sur la loi des grands nombres et le rayon spectral d'une marche aléatoire, Astérisque, Vol. 74, 1980, pp. 47-98. | MR 588157 | Zbl 0448.60007

[15] Y. Guivarc'H, Application d'un théorème limite local à la transience et à la récurrence de marches de Markov, in Théorie du potentiel, Proceedings, Lecture Notes in Math., Vol. 1096, 1984, Springer Verlag, Berlin, Heidelberg, New York, pp. 301-332. | MR 890364 | Zbl 0562.60074

[16] Y. Guivarc'H, M. Keane and B. Roynette, Marches aléatoires sur les groupes de Lie, Lecture Notes in Math., Vol. 624, 1977, Springer Verlag, Berlin, Heidelberg, New York. | MR 517359 | Zbl 0367.60081

[17] A. Gut, Stopped random walks, Springer Verlag, Berlin, Heidelberg, New York, 1988. | MR 916870 | Zbl 0634.60061

[18] W. Hebish, L. Saloff Coste, Gaussian estimate for Markov chains and random walks on groups, Ann. Probab., Vol. 21, 1993, pp. 673-709. | MR 1217561 | Zbl 0776.60086

[19] J. Jacod, Théorème de renouvellement et classification pour les chaînes semi-markoviennes, Ann. Inst. H. Poincaré, Vol. 7, 1971, pp. 83-129. | Numdam | MR 305496 | Zbl 0217.50502

[20] V.A. Kaimanovitch, Boundaries of random walks on polycyclic groups and the law of large numbers for solvable Lie groups, Vestnik Leningrad University: Mathematics, Vol. 20, 1987, pp. 49-52. | Zbl 0631.60006

[21] V.A. Kaimanovitch, Discretization of bounded harmonic functions on Riemannian manifolds and entropy, in Proceedings of the International Conference on Potential Theory, Nagoya, (M. Kishi, Ed.), de Gruyter, Berlin, 1992, pp. 213-223. | MR 1167237 | Zbl 0768.58054

[22] M. Lin, Conservative Markov processes on a topological space, Israel J. Math., Vol. 8, 1970, pp. 165-186. | MR 265559 | Zbl 0219.60005

[23] V. Losert, On the structure of groups with polynomial growth, Math. Z., Vol. 195, 1987, pp. 109-117. | MR 888132 | Zbl 0633.22002

[24] T. Lyons, D. Sullivan, Function theory, random paths and covering spaces, J. Diff. Geom., Vol. 19, 1984, pp. 299-323. | MR 755228 | Zbl 0554.58022

[25] J. Milnor, A note on curvature and the fundamental group, J. Diff. Geom., Vol. 2, 1968, pp. 1-7. | MR 232311 | Zbl 0162.25401

[26] S.A. Molchanov, Martin boundaries for invariant Markov processes on a solvable group, Theory Probab. Appl., Vol. 12, 1967, pp. 310-314. | Zbl 0308.60044

[27] D. Montgomery and L. Zippin, Topological transformations groups, Interscience Publishers, New York, 1955. | MR 73104 | Zbl 0068.01904